# SDR HEEA954626

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5418A
- Make and model: Bolkms BO105CBS
- Aircraft serial: S800
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1053002
- Condition: Mis Mfg
- Location: Cockpit Rt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND WINDSHIELD TO HAVE IMPROPER FORM AND FIBERGLASS EDGING TOO THICK TO ALLOW PROPER FIT ON AIRFRAME.  THIS CAUSED WINDSHIELD TO CRACK AT UPPER INBOARD CORNER.  THE CRACK APPEARED THE FOLLOWING DAY AFTER THE INSTALLATION OF WINDOW WAS COMPLETED.
